Author Topic: Milnacipran - completely stopping my brain fog  (Read 90042 times)

hurray

  • Lab1
  • Sr. Member
  • **
  • Posts: 382
Re: Milnacipran - completely stopping my brain fog
« Reply #320 on: November 12, 2023, 03:03:25 PM »

This week, hurray, I’m abandoning my “POIS SLEEP” strategy! It’s making me excessively groggy and I think it’s prolonging my POIS symptoms.

I’m now trying a “POIS AWAKE” strategy, with lots of caffeine and an increased dose of daily Cialis. The combined stimulant effect along with NO DAYTIME SLEEPING (with the exception of a nap-but-not-sleep-med-aided) I hope will speed up the sluggish refractory period, which I believe is at the heart of my POIS problem.

Yes, too much sleep can have a negative effect even without POIS. And your body seems to "remember" when you took a nap at an unusual time yesterday, and can unhelpfully make you want to fall asleep at the same time every day  :)

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 6326
  • All of us working together to defeat POIS!
Re: Milnacipran - completely stopping my brain fog
« Reply #321 on: November 13, 2023, 10:54:28 AM »

This week, hurray, I’m abandoning my “POIS SLEEP” strategy! It’s making me excessively groggy and I think it’s prolonging my POIS symptoms.

I’m now trying a “POIS AWAKE” strategy, with lots of caffeine and an increased dose of daily Cialis. The combined stimulant effect along with NO DAYTIME SLEEPING (with the exception of a nap-but-not-sleep-med-aided) I hope will speed up the sluggish refractory period, which I believe is at the heart of my POIS problem.

Yes, too much sleep can have a negative effect even without POIS. And your body seems to "remember" when you took a nap at an unusual time yesterday, and can unhelpfully make you want to fall asleep at the same time every day  :)


Very helpful re. “nap memory”, hurray!

Now that you pointed it out, I’ll try to resist that urge - - if I don’t really “need” that nap!
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

followthrough91

  • Newbie
  • *
  • Posts: 10
Re: Milnacipran - completely stopping my brain fog
« Reply #322 on: November 19, 2023, 12:28:28 PM »
Hurray, to compare and contrast, I am updating that I no longer am experimenting with Ritalin or Adderall due to drug shortages. My neurologist prescribed me a generic version of Nuvigil called armodafinil. It is a wakefulness agent that in theory, should deter extreme fatigue. It is not an amphetamine like adderall. I will keep you posted but so far, mixed results. Helps keep me alert but still symptoms linger for 1 to 2 days.

Always3136

  • Newbie
  • *
  • Posts: 1
Re: Milnacipran - completely stopping my brain fog
« Reply #323 on: January 26, 2024, 03:16:47 AM »
Hello everyone, I am a Chinese, found that the Minaprol is effective for me. After taking the first masturbation POIS symptoms were very small, but then the second masturbation after the occurrence of dizziness and other POIS symptoms (but still better than before taking medicine), I would like to ask if there is a way to make up.

Muon

  • Hero Member
  • *****
  • Posts: 3023
    • MCAD Thread
Re: Milnacipran - completely stopping my brain fog
« Reply #324 on: March 08, 2024, 01:01:03 PM »
Is there any withdrawal effect involved when you stop abruptly with milnacipran?